MAUDE Adverse Event Report: COOPERSURGICAL, INC. KOH-EFFICIENT,RUMI,3.5CM

COOPERSURGICAL, INC. KOH-EFFICIENT,RUMI,3.5CM
Model Number KC-RUMI-35
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currenlty investigating the reported condition.
 
Event or Problem Description
Report submitted by (b)(4) territory manager- i am getting in touch as we have recently started seeing the new design of koh-cup in the (b)(6).I have used this twice now with 2 different surgeons and feel as though there are a couple issues that have come up.Firstly, the cup is not gliding along the handle as well as the old design, and have found there is no click when it gets into place once the cup has been moved into position.With the cup not gliding as smoothly and not having the wings, this results in surgeons squeezing it slightly causing them to miss the locking point.Finally we had an incident where the rumi handle was removed from the patient and the cup and uterus were left inside.No sure how the cup came detached.In my eyes this was product failure, however the surgeon does not feel the need to report it.Three follow-up attempts has been made to the contact to complete complaint form, provide product details, and other incidents.(b)(6) 2021- update to complaint account stated "isolated as only used this cup once, however when demonstrating the product this has happened several times with the new design".(b)(4).Koh-efficient rumi 3-5 cm kc-rumi-35 e-complaint-(b)(4).
 
Additional Manufacturer Narrative
Investigation initiated manufacturer's investigation no sample returned, review dhr.*analysis and findings, distribution history, the complaint product was manufactured at csi on 09/02/20 under work order (b)(4).Manufacturing record review dhr - 293504 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review incoming inspection record review not applicable to this product.Service history record service history record not applicable to this product.Historical complaint review a review of the 2-year complaint history did not show similar reported complaint condition.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, any findings will be appended to this investigation.However, the complaint condition will be confirmed based on the image provided.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.From looking in the device history, a design change was made validated under val-19-0247-r with results showing that the component was able to be produced reliably with negligible impact on the product and its function.The ifu (rumikoh-ifu-b) of the rumi states that the device is slid into place by pressing on the push pad.It is unknown if the device was pressed on the push pad for sliding into the correct position.If the unit/product should be returned at a later date, any pertinent findings will be appended to this investigation.Root cause no definitive root cause for this issue could be reliably determined at this time, since the product was not returned for investigation.It is unknown if the user was not able to lock down because the device wasn't engaged prior to sliding, or whether the kc-rumi was slid into place via pressing the push pad as per the ifu.*correction and/or corrective action coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the root cause cannot be reliably determined with the information provided.No further training required at this time.*was the complaint confirmed? no.
 
Event or Problem Description
We have recently started seeing the new design of koh-cup in the uk.I have used this twice now with 2 different surgeons and feel as though there are a couple issues that have come up.Firstly, the cup is not gliding along the handle as well as the old design, and have found there is no click when it gets into place once the cup has been moved into position.With the cup not gliding as smoothly and not having the wings, this results in surgeons squeezing it slightly causing them to miss the locking point.Finally we had an incident where the rumi handle was removed from the patient and the cup and uterus were left inside.Not sure how the cup came detached.In my eyes this was product failure, however the surgeon does not feel the need to report it.Koh-efficient rumi 3-5cm kc-rumi-35 (b)(4).

Brand Name
KOH-EFFICIENT,RUMI,3.5CM
Common Device Name
KOH-EFFICIENT,RUMI,3.5CM
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key11125899
Report Number1216677-2020-00312
Device Sequence Number3718022
Product Code HEW
UDI-Device Identifier00888937015089
UDI-Public888937015089
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-RUMI-35
Device Catalogue NumberKC-RUMI-35
Device Lot Number293504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown